MathSciNet Relay Station
MathSciNet bibliographic data
MR678221 (84b:42018) 42C05
Christov, C. I. A complete orthonormal system of functions in $L\sp{2}(-\infty ,\,\infty )$ space. SIAM J. Appl. Math. 42 (1982), no. 6, 1337–1344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement